# SDR DALA2018042702845

- Difficulty date: April 26, 2018
- Submitted: April 27, 2018
- Operation: Air carrier
- Aircraft: N920DE
- Make and model: Doug MD-88
- Aircraft serial: 53423
- Aircraft time: 61,790 hours, 44,812 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGED ALUMINUM FLAME SPRAY, LT & RT SIDES, SEVERAL AREAS.  ON THE RUDDER.  THE FRAME SPRAY WAS REPARIED IAW ERA.092613-14MA, REV C.
